Anabolic steroids can cause the development of acne. However, the extent to which it is experienced can be due to a number of varying factors, with the particular steroids and exact dosages used being primary. The skin´s sebaceous glands have a particularly high affinity to Dihydrotestosterone, which is an androgen the body naturally produces from testosterone via the enzyme 5-alpha Reductase. Increased sebaceous gland activity promotes oily skin which can combine with bacteria and dead skin (normal wear and tear) eventually causing pores to become clogged more quickly than the body can cleanse them. This of course, is preventable by using only particular steroids, cleansing the skin regularly, and perhaps using a topical anti-androgen.
I have Come++ and cyp1a1 and..don’t know much else..did a detox genomic profile only…am remembering my food intolerance testing had me doing somewhat poorly w quercitin, cumin, Tumeric, cayenne , ginger+ black pepper..thought I had issues w hot spices..could it be the above issue? Have HBP and am taking Tumeric ….just started. …what do u think? Had a bad reaction yrs ago to the THC in Hashish cigarette..in 72…scared the heck out of. me…am sick from toxic Mold remodel + was hoping Tumeric would help the inflammation!! I just may stop..what do u think Chandler?
Last week I was diagnosed with Acute Bronchitis and was given Prednisone 5 x 50mg Prednisone to be taken once per day, as well as a Zpak. On day 3 of the Pred, I started having insomnia. On day 4, started getting terrible anxiety (which I am not historically known for). So, I stopped taking the Pred on day 4. It is now day 10 since starting the Pred, and day 6 since stopping, and I continue to have terrible anxiety, fatigue, insomnia, and crying fits. For the record, that's just not me. I have since seen a nurse 3 days ago, and a doctor yesterday, both of which have told me it can't be the Prednisone because I stopped it days ago, and didn't take very much. So either I have either developed a spontaneous anxiety condition, which just happens to have happened while taking Prednisone, or they don't know what they're talking about. Anyone else out there continue to have these kinds of effects even after stopping a short-term regime of Prednisone? Best wishes to all who are having trouble with this nightmare of a medication!